# SDR CALA2018040501100

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 62,816 hours, 21,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 641A880025
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE CAPTAIN`S SIDE NR 1 WINDOW FRAME, UPPER O/B RADIUS.  REPAIRED IAW EC/RA 5311-01916.
